Hide This

FREEHER HealthToolkit

HER Health Toolkit

Sign up for EmpowHER updates and you'll receive our
FREE HER Health Toolkit

Sex & Relationships

Get Email Updates

Sex & Relationships Guide

Susan Cody HERWriter Guide

Have a question? We're here to help. Ask the Community.

ASK

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!

EmpowHER Guest

ask: Birth control, please help me

By Anonymous
 
Rate This

I am on Birth Control, and have been regulated on it for 5 months. I had my period 2 weeks ago and it ended thursday ( 2 thursdays ago). I had spotting on Friday, so I took my birth control pill on Saturday morning, I changed the time I took my birth control from the evening to the morning right after my period. SO on Saturday I took the pill saturday morning, and on sunday morning. My boyfriend came over on sunday afternoon. I gave him a handjob and he ejaculated and we both washed our hands. He said he didn't even have anything on his hands in the first place, but he still washed them. After about 15-20 minutes he fingered me. On tuesday of last week I started feeling kind of crappy. I had headaches and felt dizzy and had a little cough. I statred freaking out because I thought I was pregnant, and something crazy like that. I'm bloated and my breasts are tender, but those are normal signs of being on birth control, and I have had those before. But I have also obsessed about being pregnant before, so could I just be having headache and stomach problems due to stress? Or could it be because I changed the time I took my birth control from 9pm (before my period- 2 weeks ago) to 5:30am (after I had my period). I haven't missed a day on my birth control. I've been a little constipated but if I eat berries of any kind, it makes me poop. So, I highly DOUBT I'm pregnant. Please, Please help me.

Add a Comment1 Comments

EmpowHER Guest
Anonymous

Hi Anon,

Welcome to EmpowHER.  You can not get pregnant from having semen in your hands.  There has to intercourse or very close ejaculation to the vaginal opening.  In order, for the sperm to live and swim up to the cervix.  Your symptoms can be due to the pills and because you changed the time you take them, don't believe it would give you these symptoms.  You might need to let your doctor know how you feel, he might be able to find another type of birth control pill that works best for you.

Best,

Daisy

November 6, 2012 - 8:42am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Improved

1972 Health

Changed

830 Lives

Saved

709 Lives
52 lives impacted in the last 24 hrs Learn More

Take Our Featured Health Poll

Need Your Feedback! What health topics would you like to see covered more on EmpowHER.com?:
View Results